Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 13, NWS Charleston, SC

May 7, 2010Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at May 7, 2010, 4:19 PM EDT for Tattnall County, Toombs County, Georgia. It took effect at May 7, 2010, 8:00 PM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
May 7, 2010, 4:19 PM EDT (20:19 UTC)
In effect from
May 7, 2010, 8:00 PM EDT
Expired
May 10, 2010, 7:14 AM EDT
In force
59 hr
Issued by
NWS Charleston, SC
Flood severity
Minor

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 125 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WGUS42 KCHS 072019
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT FRI MAY 7 2010

GAC267-279-082019-
/O.NEW.KCHS.FL.W.0013.100508T0000Z-100510T0000Z/
/REDG1.1.ER.100508T0000Z.100508T1200Z.100509T1200Z.NO/
419 PM EDT FRI MAY 7 2010

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 PM FRIDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 11.6 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
6 follow-up statements
782 
WGUS82 KCHS 080014
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
814 PM EDT FRI MAY 7 2010

GAC267-279-090014-
/O.CON.KCHS.FL.W.0013.000000T0000Z-100510T0000Z/
/REDG1.1.ER.100507T2245Z.100508T1200Z.100509T1200Z.NO/
814 PM EDT FRI MAY 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 7 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
028 
WGUS82 KCHS 081259
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 AM EDT SAT MAY 8 2010

GAC267-279-091259-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-100510T1600Z/
/REDG1.1.ER.100507T2245Z.100508T1800Z.100510T0400Z.NO/
859 AM EDT SAT MAY 8 2010

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 AM SATURDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
421 
WGUS82 KCHS 090109
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
909 PM EDT SAT MAY 8 2010

GAC267-279-100109-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-100510T2000Z/
/REDG1.1.ER.100507T2245Z.100508T2345Z.100510T0800Z.NO/
909 PM EDT SAT MAY 8 2010

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 PM SATURDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE MONDAY 
  MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
426 
WGUS82 KCHS 091505
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1105 AM EDT SUN MAY 9 2010

GAC267-279-101505-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-100510T2230Z/
/REDG1.1.ER.100507T2245Z.100508T2345Z.100510T1030Z.NO/
1105 AM EDT SUN MAY 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM SUNDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE MONDAY
  MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
598 
WGUS82 KCHS 100122
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
921 PM EDT SUN MAY 9 2010

GAC267-279-102100-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-100510T2100Z/
/REDG1.1.ER.100507T2245Z.100508T2345Z.100510T0900Z.NO/
921 PM EDT SUN MAY 9 2010

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE BY 8 AM
  MONDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$
456 
WGUS82 KCHS 101114
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
714 AM EDT MON MAY 10 2010

GAC267-279-101144-
/O.CAN.KCHS.FL.W.0013.000000T0000Z-100510T2100Z/
/REDG1.1.ER.100507T2245Z.100508T2345Z.100510T0807Z.NO/
714 AM EDT MON MAY 10 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 6 AM MONDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 4 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY TUESDAY 
  MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at May 7, 3:30 PM EDT, 49 minutes earlier.

Area forecast discussion, May 7, 3:30 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT FRI MAY 7 2010

.SYNOPSIS...
WEAK HIGH PRESSURE WILL PERSIST THROUGH TONIGHT. A COLD FRONT
WILL MOVE THROUGH LATE SATURDAY...THEN COOL HIGH PRESSURE WILL
BUILD EAST SUNDAY AND MONDAY. EXPECT RAIN FREE CONDITIONS AND A
WARMING TREND THROUGH NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
DIURNAL CUMULUS WILL DISSIPATE QUICKLY EARLY THIS EVENING...AND
UPSTREAM MID/HIGH LEVEL CLOUDS SHOULD NOT IMPACT THE REGION BEFORE
6 AM SATURDAY. STRENGTHENING SOUTHERLY LOW LEVEL WINDS WILL
PREVENT FOG DEVELOPMENT AND WILL HOLD LOW TEMPERATURES IN THE
MID/UPPER 60S INLAND TO THE LOWER 70S AT THE COAST OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE MAIN WEATHER FEATURE DURING THE NEXT SEVERAL DAYS WILL BE A
COLD FRONT CROSSING THE EAST COAST STATES ON SATURDAY. ZONAL FLOW
ALOFT WILL SUPPORT A RATHER PROGRESSIVE SYSTEM...WHILE ALSO
SUGGESTING THAT THE BEST UPPER LEVEL FORCING WILL REMAIN FURTHER
TO THE NORTH WITHIN THE UPPER LOW OVER THE GREAT LAKES AND NEW
ENGLAND STATES.

THE COLD FRONT WILL BE MOVING THROUGH THE FORECAST AREA DURING THE
MOST CLIMATOLOGICALLY FAVORABLE HOURS...WHEN AFTERNOON TEMPERATURES
HAVE INCREASED TO AROUND 90 DEGREES AWAY FROM THE COAST. MODELS
ARE ALL IN GOOD AGREEMENT THAT INSTABILITY WILL BE MAXIMIZED...WITH
LIFTED INDICES AS LOW AS -7 AND LAPSE RATES BETWEEN 6.5 AND 7.5
C/KM. SEABREEZE DEVELOPMENT COULD CREATE ENOUGH MOISTURE CONVERGENCE
TO ALLOW FOR ISOLATED THUNDERSTORM DEVELOPMENT LATE IN THE
AFTERNOON...GIVEN SUCH IDEAL INSTABILITY.

HOWEVER...LIMITED DEEP LAYER MOISTURE...IN ADDITION TO THE LACK OF
UPPER FORCING...COULD WORK AGAINST MORE WIDESPREAD THUNDERSTORM
DEVELOPMENT. BOTH MET AND MAV GUIDANCE NUMBERS ONLY INDICATE
DEWPOINTS IN THE LOWER 60S DURING THE AFTERNOON HOURS...PARTIALLY
A RESULT OF RIGOROUS DAYTIME MIXING. AS A RESULT OF THESE
FACTORS...SEVERE WEATHER POTENTIAL IS RATHER UNCERTAIN AT THIS
POINT....ESPECIALLY CONSIDERING THAT MODELS HAVE CONSISTENTLY
PRODUCED VERY LITTLE SHOWER ACTIVITY IN GENERAL DURING THE FRONTAL
PASSAGE. STORM PREDICTION CENTER HAS KEPT THE FORECAST AREA WITHIN
A SLIGHT RISK ZONE...AS AN ISOLATED THUNDERSTORM COULD BECOME
SEVERE WITHIN SUCH STRONG INSTABILITY. YET CONFIDENCE IS TOO LOW
TO INCLUDE IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME. WILL
MAINTAIN JUST A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ON
SATURDAY AFTERNOON...LIKELY INITIATED WHEN THE SYNOPTIC FRONT
MAKES CONTACT WITH THE INLAND-PROGRESSING SEABREEZE.

ALTHOUGH THE FRONT WILL BE ASSOCIATED WITH LIMITED
PRECIPITATION...THE AIR MASS CHANGE IT BRINGS WILL BE QUITE
SIGNIFICANT. THE STRONGEST COLD ADVECTION SEEN IN SOME TIME WILL
INITIATE OVER THE AREA SATURDAY NIGHT. HIGH TEMPERATURES ON SUNDAY
COULD BE 10 TO 15 DEGREES COOLER THAN THE DAY BEFORE...SUPPRESSED
IN THE MID TO UPPER 70S. COOL HIGH PRESSURE BUILDING BEHIND THE
DEPARTING FRONT WILL MAINTAIN A PREVAILING NORTH TO NORTHEAST
SURFACE FLOW...ONLY INTERRUPTED BY A WEAK SEABREEZE SUNDAY
AFTERNOON. CANNOT RULE OUT LOW TEMPERATURES IN THE UPPER 40S
SUNDAY NIGHT ACROSS FAR INLAND LOCATIONS.

THE CENTER OF THE SURFACE HIGH WILL THEN CONTINUE TO SLIP OFF THE
EAST COAST ON MONDAY. SOLID ONSHORE FLOW...COMBINED WITH SCATTERED
TO BROKEN CLOUD COVER FROM A WEAK SHORTWAVE ALOFT...WILL MAINTAIN
UNSEASONABLY COOL HIGH TEMPERATURES IN THE UPPER 70S TO AROUND 80S
DEGREES MONDAY AFTERNOON. OTHERWISE...EXPECT RAIN FREE WEATHER TO
PREVAIL INTO EARLY NEXT WEEK.

LAKE WINDS...VERY WARM TEMPERATURES AHEAD OF AN APPROACHING COLD
FRONT WILL SUPPORT DECENT MIXING ALONG THE LAND/WATER INTERFACE OF
LAKE MOULTRIE ON SATURDAY. THIS COULD ALLOW BREEZY CONDITIONS TO
DEVELOP ALONG THE LAKE SHORE...HOWEVER CONFIDENCE THAT WIND
ADVISORY CRITERIA WILL BE REACHED BEFORE FRONTAL PASSAGE IS LOW AT
THIS TIME. STRONG COLD AIR ADVECTION IN THE WAKE OF THE FRONT
SATURDAY NIGHT INTO SUNDAY MORNING WILL ALLOW NORTHERLY WINDS TO
SURGE AS HIGH AS 15 TO 20 KT...WITH THE POSSIBILITY OF FREQUENT
GUSTS TO 25 KT. WILL CONTINUE MENTION OF A POTENTIAL LAKE WIND
ADVISORY IN THE HAZARDOUS WEATHER OUTLOOK...BUT PREFER NOT TO
ISSUE THE ADVISORY UNTIL CLOSER TO THE EVENT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE OVER THE NORTHEAST STATES WILL CONTINUE TO SLIDE
SOUTH OVER THE EAST COAST THROUGH WEDNESDAY...THEN SETTLE OVER
THE ATLC. AT THE SAME TIME...UPPER LEVEL RIDGING DEVELOPS OVER
THE GULF OF MEXICO AND SLOWLY SPREADS NORTH. THIS PATTERN WILL
PREVENT ANY FRONTAL SYSTEMS FROM AFFECTING THE AREA AND MAINTAIN
A DRY FORECAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL
GRADUALLY MODERATE THROUGH THE PERIOD...AS THE UPPER LEVEL RIDGE
BUILDS NORTH AND RAISES 500MB HEIGHTS. EXPECT MAX TEMPERATURES TO
RISE WELL INTO THE 80S.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE 18Z TAF PERIOD
FOR KCHS AND KSAV. THE SEABREEZE WILL CONTINUE TO PROPAGATE INLAND
BRINGING 10 TO 15 KNOT WINDS THIS AFTERNOON. WINDS WILL DECREASE
SHORTLY AFTER SUNSET...BUT DON/T EXPECT WINDS TO COMPLETELY
DECOUPLE OVERNIGHT. THUS FOG POTENTIAL REMAINS LOW AS SURFACE
WINDS SHOULD HINDER FOG DEVELOPMENT. LLWS CONCERNS REMAIN MARGINAL
OVERNIGHT AS MODEL SOUNDINGS SHOW 25 KNOT WINDS AROUND 2K FT
THROUGH SATURDAY MORNING. SURFACE WINDS WILL SHIFT MORE
SOUTHWESTERLY FRIDAY AS A COLD FRONT APPROACHES THE AREA FROM THE
WEST. PRECIP CHANCES REMAIN LOW THROUGH THE TAF PERIOD...WITH
SLIGHTLY BETTER CHANCES AFTER 18Z SATURDAY.

EXTENDED AVIATION OUTLOOK...THE PROBABILITY OF SHRA OR TSRA AND
ASSOCIATED SUB-VFR CONDITIONS WITH THE COLD FRONT SATURDAY
AFTERNOON REMAINS NO MORE THAN 20 PERCENT AT THIS TIME.
THEREFORE...MAINLY VFR WEATHER WILL PREVAIL THROUGH WEDNESDAY.

&&

.MARINE...
WINDS/SEAS WILL REMAIN WELL BELOW SCA LEVELS THROUGH TONIGHT. THE
SEA BREEZE WILL TRANSITION TO GRADUALLY STRENGTHENING S/SW WINDS
TONIGHT...PERHAPS AROUND 15 KT BEFORE DAYBREAK SATURDAY. AS A
RESULT...SEAS NO HIGHER THAN 1-2 FT EARLY WILL BUILD SOMEWHAT TO
2-3 FT OVERNIGHT.

A STRONG COLD FRONT WILL PASS THROUGH THE MARINE AREA BY SATURDAY
EVENING. A TIGHTENING PRESSURE GRADIENT AHEAD OF THE SYSTEM WILL
ALLOW SOUTHWEST WINDS TO INCREASE TO 15 TO 20 KT SATURDAY
AFTERNOON. THE PRE-FRONTAL WARM ADVECTION REGIME WILL NOT BE
FAVORABLE FOR SMALL CRAFT ADVISORY CONDITIONS DURING THE DAYTIME
HOURS. WILL STILL NEED TO MONITOR WINDS OVER THE CHARLESTON
HARBOR...AS WARM TEMPERATURES INLAND WILL ENHANCE MIXING ALONG THE
LAND/WATER INTERFACE...ESPECIALLY AS THE RESULTANT SEA BREEZE
DEVELOPS.

UNSEASONABLY STRONG COLD ADVECTION BEHIND THE COLD FRONT SATURDAY
NIGHT INTO SUNDAY...IN ADDITION TO A CONTINUED TIGHT PRESSURE
GRADIENT...COULD ALLOW NORTHERLY WINDS TO SURGE INTO SMALL CRAFT
ADVISORY THRESHOLDS FOR MANY OF THE MARINE ZONES. SUBSEQUENT
SHIFTS WILL LIKELY NEED TO CONSIDER ISSUANCE OF AN ADVISORY.

SMALL CRAFT ADVISORY CONDITIONS SHOULD BE SHORT-LIVED...WITH COOL
HIGH PRESSURE SETTLING INTO THE AREA BY SUNDAY AFTERNOON...RELAXING
THE GRADIENT AND EVENTUALLY DIMINISHING COLD AIR ADVECTION.

REINFORCING HIGH PRESSURE WILL BUILD FROM THE NORTH AND NORTHWEST
MONDAY INTO TUESDAY...MAINTAINING MODEST EASTERLY WINDS AND SEAS
UP TO 3 OR 4 FT WITH THE ONSHORE FETCH.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, May 7, 3:54 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT FRI MAY 7 2010

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>044-047>051-080800-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
354 AM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-080800-
BERKELEY-
354 AM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LAKE WINDS...WEST WINDS WILL INCREASE AND BECOME GUSTY AHEAD OF A
STRONG COLD FRONT SATURDAY...RESULTING IN THE CHANCE OF FREQUENT
GUSTS TO AROUND 25 KNOTS NEAR AND ALONG THE SHORE OF LAKE
MOULTRIE. IN WAKE OF THE COLD FRONT SATURDAY NIGHT INTO SUNDAY
MORNING...STRONG COLD AIR ADVECTION MOVING ACROSS THE WARMER LAKE
WATERS WILL ALLOW FOR NORTHERLY WINDS NEAR 20 KNOTS. AS A
RESULT...A LAKE WIND ADVISORY MAY BE REQUIRED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

33

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.